References of "Archiv der Mathematik [=ADM]"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailEquidistribution of signs for modular eigenforms of half integral weight
Inam, Ilker; Wiese, Gabor UL

in Archiv der Mathematik [=ADM] (2013), 101(4), 331--339

Let f be a cusp form of weight k+1/2 and at most quadratic nebentype character whose Fourier coefficients a(n) are all real. We study an equidistribution conjecture of Bruinier and Kohnen for the signs of ... [more ▼]

Let f be a cusp form of weight k+1/2 and at most quadratic nebentype character whose Fourier coefficients a(n) are all real. We study an equidistribution conjecture of Bruinier and Kohnen for the signs of a(n). We prove this conjecture for certain subfamilies of coefficients that are accessible via the Shimura lift by using the Sato-Tate equidistribution theorem for integral weight modular forms. Firstly, an unconditional proof is given for the family {a(tp^2)}_p where t is a squarefree number and p runs through the primes. In this case, the result is in terms of natural density. To prove it for the family {a(tn^2)}_n where t is a squarefree number and n runs through all natural numbers, we assume the existence of a suitable error term for the convergence of the Sato-Tate distribution, which is weaker than one conjectured by Akiyama and Tanigawa. In this case, the results are in terms of Dedekind-Dirichlet density. [less ▲]

Detailed reference viewed: 74 (5 UL)
Full Text
Peer Reviewed
See detailA Restriction Theorem for Ideals in the Schwartz Algebra of a Nilpotent Lie Group
Ludwig, Jean; Molitor-Braun, Carine UL

in Archiv der Mathematik [=ADM] (1996), 67(3), 199-210

Detailed reference viewed: 39 (0 UL)